Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 105, NWS Twin Cities, MN

July 18, 20154 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 18, 2015, 12:29 AM CDT for 4 counties in Minnesota. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 12:29 AM CDT (05:29 UTC)
Expired
Jul 18, 2015, 1:00 AM CDT
In force
31 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dakota County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:30 AM CDTTSTM WND DMG2 W Prior Lake, MNSEVERAL TREES WERE BLOWN DOWN WEST OF PRIOR LAKE, TWO TREES HAD A DIAMETER OF 2-3 FEET. OTHER AREAS OF PRIOR LAKE AND NORTHWEST TOWARD SHAKOPEE HAD SPORADIC LARGE BRANCHES BLOWN DOWN ALONG COUNTY ROAD 17.
Jul 18, 12:35 AM CDTTSTM WND DMGCredit River, MNTREES DOWN.
Jul 18, 12:40 AM CDTTSTM WND DMG4 Ne Lakeville, MNTREE LIMBS DOWN AT 179TH ST WEST AND FLAGSTAFF AVE.
Jul 18, 12:41 AM CDTTSTM WND GST 70Lakeville, MNVIA WEATHER UNDERGROUND/THE WEATHER CHANNEL.
Jul 18, 12:45 AM CDTTSTM WND GST 55Lakeville, MN
Jul 18, 1:00 AM CDTTSTM WND DMGRosemount, MNLARGE TREE LIMBS DOWN...MAINLY 2 INCHES OR SLIGHTLY GREATER IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 8:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS53 KMPX 180529
SVRMPX
MNC037-079-131-139-180600-
/O.NEW.KMPX.SV.W.0105.150718T0529Z-150718T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1229 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
  RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
  EASTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 100 AM CDT

* AT 1229 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FLYING CLOUD AIRPORT TO NEW PRAGUE TO NEAR LAKE
  JEFFERSON...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BURNSVILLE...SAVAGE...PRIOR LAKE AND LONSDALE AROUND 1235 AM CDT.
  BLOOMINGTON...LAKEVILLE...APPLE VALLEY...WEBSTER AND ELKO NEW
  MARKET AROUND 1240 AM CDT.
  EAGAN AND ROSEMOUNT AROUND 1245 AM CDT.
  DUNDAS AND MORRISTOWN AROUND 1250 AM CDT.
  FARIBAULT...NORTHFIELD AND WARSAW AROUND 1255 AM CDT.
  HASTINGS AND RANDOLPH AROUND 100 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE CREDIT
RIVER...RUSKIN...VESELI...COATES...HAMPTON...NEW TRIER...KILKENNY...
BRIDGEWATER...CASTLE ROCK AND FARIBAULT AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 50 AND 88.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 113 AND 116.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4420 9376 4424 9377 4424 9387 4454 9360
      4480 9347 4475 9282 4471 9273 4463 9274
      4463 9279 4454 9280 4454 9291 4451 9295
      4451 9304 4419 9305
TIME...MOT...LOC 0529Z 280DEG 44KT 4483 9342 4453 9354 4425 9381 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
708 
WWUS53 KMPX 180544
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 AM CDT SAT JUL 18 2015

MNC037-079-131-139-180600-
/O.CON.KMPX.SV.W.0105.000000T0000Z-150718T0600Z/
DAKOTA MN-SCOTT MN-RICE MN-LE SUEUR MN-
1244 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR DAKOTA...EASTERN SCOTT...RICE AND SOUTHEASTERN LE SUEUR
COUNTIES...

AT 1244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAGAN TO NEAR WEBSTER TO WATERVILLE...MOVING EAST AT
50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  EAGAN...APPLE VALLEY...ROSEMOUNT AND DUNDAS AROUND 1250 AM CDT.
  NORTHFIELD AROUND 1255 AM CDT.
  FARIBAULT...HASTINGS AND RANDOLPH AROUND 100 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE CREDIT
RIVER...RUSKIN...VESELI...COATES...HAMPTON...NEW TRIER...KILKENNY...
BRIDGEWATER...CASTLE ROCK AND FARIBAULT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4420 9376 4424 9377 4455 9352 4480 9342
      4475 9282 4471 9273 4463 9274 4463 9279
      4454 9280 4454 9291 4451 9295 4451 9304
      4419 9305
TIME...MOT...LOC 0544Z 280DEG 44KT 4480 9319 4450 9332 4422 9359 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:13 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, Jul 17, 7:13 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT FRI JUL 17 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 228 PM CDT FRI JUL 17 2015

SFC ANALYSIS DEPICTS A NE-SW ORIENTED CDFNT OVER THE ERN DAKOTAS
INTO THE CENTRAL PLAINS WITH A LOW PRES CENTER DEVELOPING ALONG IT
OVER S-CENTRAL SD. ALOFT...A DEPARTING RIDGE AXIS INTO THE GRT LKS
REGION WILL BE SUPPLANTED BY WSW-ENE FLOW ALOFT...OWING TO A SHARP
PIVOTING LONGWAVE TROF AXIS EXTENDING SWD FROM CENTRAL CANADA.
THIS TROF LOOKS TO DIG DEEPER INTO THE N-CENTRAL CONUS...WITH A
CUTOFF LOW DEVELOPING WITHIN IT WHICH WILL SHIFT E ALONG THE
INTERNATIONAL BORDER. THESE FEATURES ALOFT WILL HELP DRAG THE
AFOREMENTIONED CDFNT EWD INTO NRN MN THIS EVENING AND ACRS MN
OVERNIGHT INTO TMRW MRNG THEN ACRS WI DURG THE DAY SATURDAY.
DAYTIME HEATING MAKING FOR SBCAPES ARND 3000 J/KG PLUS LLVL
JETTING IN THE 40-50 KT RANGE WITHIN AN ENVIRON OF 1.5 INCH PWAT
AND THE UPR LVL LOW ENHANCING DEEP LIFT WILL MAKE FOR A SUFFICIENT
COMBINATION TO ALLOW SCTD TSTMS TO BREAK OUT OVER THE ERN DAKOTAS
AND WRN MN LATER THIS AFTN. AS THE CDFNT AND ASSOCIATED UPR TROF
SHIFT EWD...THE THINKING IS THAT THE TSTMS WILL BECOME MORE
ORGANIZED...PARTICULARLY WITH THE UPR TROF BECOMING MORE
NEGATIVELY TILTED THRU THE EVE. THE TSTMS ARE THEN EXPECTED TO
MERGE INTO AN MCS FEATURE THAT WILL SHIFT ESE THRU MUCH OF THE WFO
MPX CWFA THIS EVE THRU THE EARLY MRNG HRS. THE STORM MODE WILL
ADJUST FROM ONE OF TORNADIC/HAIL AT THE ONSET TO A STRAIGHT LINE
DMGG WIND MODE AS THE EVENING PROGRESSES AND THE MCS MOVES ALONG.
THE STORMS WILL REACH FAR ERN PORTIONS OF THE CWFA BY DAYBREAK BUT
LIKELY IN A WEAKENED STATE WHILE SCATTERED SHOWERS REMAIN AROUND
THE MAIN CLUSTER FOR MUCH OF THE OVERNIGHT PERIOD. WITH ADDITIONAL
HEATING EXPECTED TMRW AGAIN TO NEAR 90 DEGREES WITH SIMILAR
DEWPOINTS IN ADVANCE OF THE CDFNT DURG THE DAY TMRW...ADDITIONAL
TSTM DEVELOPMENT LOOKS LIKELY IN SERN MN INTO WRN WI DURG THE DAY
TMRW. LOW- TO MID-LVL LAPSE RATES WILL STEEPEN DURG THE DAY TMRW
AS THE COLD POOL CUTOFF LOW MOVES OVER NRN WI...MAKING LARGE HAIL
AND DMGG WINDS AGAIN A HAZARD FOR FAR ERN PORTIONS OF THE CWFA
TMRW WHILE MUCH OF THE MN PORTION OF THE CWFA REMAINS DRY ALBEIT
WARM/HUMID.

WITH RESPECT TO TEMPERATURES...LOWS TNGT WILL NOT FALL ALL THAT
MUCH DUE TO THE WARM SECTOR OF THE APCHG CDFNT MOVING INTO THE
REGION AND DEWPOINTS REMAINING QUITE HIGH. LOWS WILL GENERALLY
RANGE 65-70. HIGHS TOMORROW WILL GENERALLY HIT THE MID- UPR 80S
WITH A FEW 90 DEGREE READINGS NOT UNREASONABLE...ESP IN CENTRAL-
SRN PORTIONS OF MN. FAR WRN MN LOOKS TO BE COOLER WITH THE COLD
FROPA...ONLY IN THE LWR 80S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 228 PM CDT FRI JUL 17 2015

THE EXTENDED PERIOD LOOKS FAIRLY QUIET OVERALL... WITH A COUPLE
CHANCES FOR SHRA/TSRA. THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT
THROUGH EARLY NEXT WEEK... BUT DIVERGES QUITE A BIT TOWARD THE END
OF THE WEEK... WITH THE GEFS SHOWING SOME SPREAD AS WELL...
SUGGESTING LESS CONFIDENCE IN THINGS ONCE WE GET BEYOND
TUESDAY/WEDNESDAY. AS OFTEN OCCURS IN SUCH SCENARIOS... WE/LL NEED
TO INCLUDE POPS OVER A LONGER PERIOD OF TIME TOWARD THE END OF THE
FORECAST THAN WILL LIKELY OCCUR. THE MAIN DIFFERENCES ARE WITH
RESPECT TO HOW PROGRESSIVE THE PATTERN IS DURING MID/LAKE WEEK...
WITH THE GFS SHOWING A SLOWER EVOLUTION THAN THE ECMWF. WE COULD
HAVE SOME LINGERING PCPN EARLY TOMORROW EVENING... BUT OTHERWISE
THINGS LOOK TO DRY OUT AS THE HIGH BUILDS IN BEHIND THE COLD
FROPA. DRY WEATHER WILL PERSIST INTO MONDAY. AT THIS POINT KEPT
MONDAY DRY EVEN THOUGH WE/LL HAVE A COLD FRONT MOVE THROUGH THE
AREA. THE UPPER FORCING DOESN/T LOOK TO BE TOO STRONG... AND THERE
ISN/T MUCH MOISTURE RETURN/INSTABILITY AHEAD OF IT. DID INCLUDE
SOME POPS ACROSS THE EAST MONDAY NIGHT WITH THE POTENTIAL FOR SOME
SHRA/TSRA TO DEVELOP AS THE FRONT GETS FARTHER SOUTH/EAST. IT/S
CERTAINLY POSSIBLE LOW POPS WILL NEED TO BE ADDED EARLIER ON
MONDAY... BUT WOULD LIKE TO SEE MORE OF A SIGNAL IN THE GUIDANCE.
HIGH PRESSURE WILL MOVE ACROSS THE REGION MONDAY NIGHT THROUGH
TUESDAY NIGHT... WITH FAIR AND DRY CONDITIONS EXPECTED. BY
WEDNESDAY WE GET TO THE POINT WHERE THERE ARE SIGNIFICANT
DIFFERENCES IN THE GUIDANCE... WITH THE ECMWF BRINGING PCPN INTO
THE AREA WEDNESDAY AFTERNOON AND EVENING WHILE THE GFS MAINTAINS A
SURFACE RIDGE OVER THE AREA. SOME CHANCE POPS ARE THEN CONTINUED
THROUGH THE BALANCE OF THE WEEK DUE TO THE TIMING DIFFERENCES IN
SOLUTIONS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 647 PM CDT FRI JUL 17 2015

THE FORECAST CONCERN IS TIMING THE THUNDERSTORMS ACROSS THE TAF
SITES LATE THIS EVENING AND TONIGHT. WE THINK THE STORMS WILL LOSE
SOME OF THEIR INTENSITY ONCE THEY GET INTO MN /THEY HAVE BEEN
PRODUCING BASEBALL HAIL THIS EVENING/...BUT THERE IS STILL A GOOD
CHANCE MOST OR ALL THE MINNESOTA TAF SITES WILL SEE THUNDER
BETWEEN 8PM AND 1AM...EVENTUALLY A CLUSTER/LINE OF STORMS WILL
MOVE INTO WI.

KMSP...

WE ACTUALLY THINK THERE COULD BE 2 ROUNDS OF THUNDER. THE FIRST
COMING THROUGH AROUND MIDNIGHT...THE SECOND CLOSER TO SUNRISE. WE
HAVE HIGHER CONFIDENCE IN THE FIRST. WE'LL GET SOME MORE SPECIFIC
TIMING ONCE THESE STORMS GET INTO MN.

/OUTLOOK FOR KMSP/
SUN...VFR. WINDS NW 5-10 KT.
MON...VFR. WINDS SW 10 KT.
TUE...VFR. WINDS NW 5-10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...
AVIATION...CLF
Hazardous weather outlook, Jul 17, 12:09 PM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT FRI JUL 17 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
181200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1209 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT GENERALLY
WEST OF A LINE FROM LITTLE FALLS TO THE TWIN CITIES TO LAKE CITY.
A MARGINAL RISK ENCOMPASSES THE REST OF EASTERN MINNESOTA INTO
WESTERN WISCONSIN. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER FAR WESTERN MINNESOTA LATE THIS AFTERNOON...THEN
MERGE INTO A COMPLEX OF STRONG THUNDERSTORMS WHICH WILL PUSH
ACROSS MINNESOTA THIS EVENING INTO THE EARLY MORNING
HOURS...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL.

HEAT INDICES MAY RISE TO AROUND 95 THIS AFTERNOON ACROSS SOUTHERN
AND WESTERN MINNESOTA. HEAT ILLNESSES MAY OCCUR...PRIMARILY FOR
THOSE WHO ARE ACTIVE OUTDOORS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN AND
SOUTHERN MINNESOTA INTO WESTERN WISCONSIN SATURDAY. LARGE HAIL
AND DAMAGING WINDS ARE POSSIBLE.

HEAT INDICES WILL RISE TO AROUND 95 ACROSS SOUTHEASTERN MINNESOTA
AND WESTERN WISCONSIN SATURDAY. HEAT ILLNESSES MAY OCCUR...
PRIMARILY FOR THOSE WHO ARE ACTIVE OUTDOORS.

A CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE
EARLY MORNING HOURS...PARTICULARLY FOR MINNESOTA PORTIONS OF THE
COVERAGE AREA.

In the hours before

Local storm report, Jul 18, 12:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1219 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TORNADO          4 WSW WATERTOWN         44.95N 93.92W
07/17/2015                   CARVER             MN   911 CALL CENTER

            CARS FLIPPED AND STRUCTURAL DAMAGE REPORTED. DUAL POL
            RADAR OBSERVED TORNADO FOR 2 TO 3 MINUTES BEFORE
            WEAKENING. TORNADO HEADED EAST NORTHEAST. EXTENT OF
            DAMAGE UNKNOWN.

&&

BORGHOFF
Local storm report, Jul 18, 12:23 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     4 NNW NORWOOD/YOUNG AME 44.83N 93.95W
07/17/2015                   CARVER             MN   911 CALL CENTER

            ROOF OFF OF A HOUSE ON VEGA AVE.

&&

BORGHOFF
Local storm report, Jul 18, 12:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND GST     SHAKOPEE                44.80N 93.53W
07/18/2015  M56 MPH          SCOTT              MN   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER.

&&

AJZ
Local storm report, Jul 18, 12:26 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND DMG     WACONIA                 44.85N 93.79W
07/18/2015                   CARVER             MN   PUBLIC

            HUGE TREE LIMBS SMASHED VEHICLES IN TOWN. REPORT VIA
            TWITTER.

&&

AJZ
Local storm report, Jul 18, 12:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1228 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     HAMBURG                 44.73N 93.96W
07/18/2015  M68 MPH          CARVER             MN   MESONET

            VIA WUNDERGROUND/THE WEATHER CHANNEL.

&&

BORGHOFF
Local storm report, Jul 18, 12:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1229 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND DMG     MONTROSE                45.07N 93.91W
07/18/2015                   WRIGHT             MN   PUBLIC

            LARGE CHUNKS OF TREE DEBRIS FALLING. REPORTED VIA
            TWITTER.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:48 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift, Yellow Medicine57 min
Jul 17, 8:57 PM CDTSevere Thunderstorm WarningMPXStevens, Swift63 min
Jul 17, 9:28 PM CDTSevere Thunderstorm WarningMPXChippewa, Pope, Stevens, Swift47 min
Jul 17, 9:44 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Swift61 min
Jul 17, 10:17 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine28 min
Jul 17, 10:30 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Stearns45 min
Jul 17, 10:41 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine34 min
Jul 17, 11:03 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley42 min
Jul 17, 11:09 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Stearns, Wright51 min
Jul 17, 11:44 PM CDTSevere Thunderstorm WarningMPXBrown, Carver, Le Sueur, McLeod, Nicollet, Scott and 1 more46 min
Jul 17, 11:52 PM CDTSevere Thunderstorm WarningMPXHennepin, Sherburne, Wright38 min
Jul 18, 12:01 AM CDTTornado WarningMPXCarver, Hennepin, Wright29 min
Jul 18, 12:26 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Sherburne, Washington and 1 more49 min
Jul 18, 12:55 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele, Waseca, Washington50 min
Jul 18, 1:06 AM CDTSevere Thunderstorm WarningMPXChisago, Washington39 min
Jul 18, 1:25 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine34 min
Jul 18, 1:27 AM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Jul 18, 1:42 AM CDTSpecial Weather StatementMPXAnoka, Dakota, Hennepin, Ramsey63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.